Multi-Point Boundary Value Problems with Nonlinear Boundary Conditions
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 71-79
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_43_a3,
author = {P. Ch. Tsamatos},
title = {Multi-Point {Boundary} {Value} {Problems} with {Nonlinear} {Boundary} {Conditions}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {71--79},
year = {1995},
volume = {43},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a3/}
}
P. Ch. Tsamatos. Multi-Point Boundary Value Problems with Nonlinear Boundary Conditions. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 71-79. http://geodesic.mathdoc.fr/item/MR_1995_43_a3/